# SDR DALA13009880952

- Difficulty date: March 2, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,485 hours, 45,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, THE AFT SERVICE DOOR ESCAPE SLIDE PRESSURE WAS FOUND TO BE LOW. THE AFT SERVICE DOOR ESCAPE SLIDE WAS R & R IAW AMDS CARD 2500-4484.  PRESSURE AND CLEARANCE CHECKS ARE CORRECT.  REQUIRED INSPECTION COMPLETED.
